... and 20 units of novolog. I get mixed up easily, I took accidently 65 novolog, and 20 units of levimer. Will it mess me up, or what should I do. the novolog is fast acting, and the levimer isn't? Any answers??
You would have to eat a protein snack to cover the novalog, and watch you blood sugar closely, and your blood sugar will probably be high the following day because of the levimer dose not being enough. If I'd caught this question when you first put it up I would have said take the rest of the levimir, but its too late now for that. Why not put a note up with the dose of each where you are giving your insulin.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Feb 2011 • 2 answers
Posted 3 Jul 2011 • 2 answers
Posted 23 Sep 2013 • 2 answers
Posted 14 Sep 2016 • 1 answerFAQ by Drugs.com
Posted 29 Jul 2017 • 2 answers